# SDR RRXA98444

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Engine: Ge CFM562
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 65003003
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

AFTER V1, NR 4 EGT MOMENTARILY WENT TO 907 DEG.  REDUCED N1 1 PERCENT TO MAINTAIN EGT BELOW LIMITS.  ACCOMPLISHED IN FLT SHUTDOWN, DUMPED FUEL, RETURNED TO MMMX.   WINDMILL TIME 25 MIN AND OIL PRESS 0 PSI.  REMOVED AND REPLACED NR 4 EGT INDICATOR AS REQUIRED.  OPS CHECKS NORMAL.
